# SDR 99ZZZM442

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE, SERVICE DOOR SILL PLATE HAS SEVERAL SMALL SPOTS OF SURFACE CORROSION.  REMOVED AND REPLACED SILL PLATE WITH NEW.  (M)
